The Mantis Myth
Bibliographic Data
| ID | 10761202 |
|---|---|
| Authors | M D W Jeffreys (corresponding author) |
| Year | 1970 |
| Volume | 25 |
| Issue | 97 |
| Pages | 46 |
| Publication date | 1970-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The South African Archaeological Bulletin (JOURNAL) |
| Journal identifiers | ISSN: 0038-1969 • E-ISSN: 2224-4654 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/3888767 |
| OpenAlex | W4254354154 |
| Language | EN |
Art · Biology · Geography · Literature · Mantis · Mythology · Zoology · Classical Antiquity Studies · Historical, Religious, and Philosophical Studies · Linguistics and language evolution
| Highly cited | No |
|---|